im up and dressed wahey for me !

good morning everyone :) ,hope you had good night (alrite fat chance i know lol)

im the opposite at mo all do is sleep ,its really getting on my t..... nerves ithink the word is lol :-P

i cant get up in the morning at all ,which is cause of the amitriptyline i think ,

but when i have a sudden flare it only lasts a day or two at the most which i think is cause of getting sleep again :)

BUT its back to school next week and have to get up at 6am every day ,so does this meen i have to stop taking it :( so i can get the little darlings to school

not looking forward to next week back to normal again ,trying to remember all kinds again with school and its summer term which meens i will have my hand in my purse from now untill july lol

hope evryone has a good day :)

gentle hugs and love to evryone :) xxxxx

3 Replies

oldestnewest
  • hi you are so lucky sleeping all the time but can imagine that it gets on your nerves too lol we cant win i not sleeping at all you sleeping all the time i want to be piggy in the middle lol sleep a little bit love to you and yes i remeber the dreaded summer holidays i loved the girls being home all th time but my purse didnt and my house was always the house where all the kid scame to play i didnt mind as i knew where mine were but i did mind when i was constantly buying sweets/crisps/bisciuts/and juice lol love to you diddle x

  • Morning lynz,

    Glad you have got dressed lol.

    I am actually looking forward to back at school next week, i think its worth getting up early to have all that peace throughthe day, my angels are hard work lol.

    With the amitriplyn hun, you will need to take it earlier in the night than you do now, so then it wears off quicker in the morning, if you get what i mean lol.

    I used to take it at 7 when i first started, but now i take it a 9 and i can get up, i think its just the problem of getting used to it hun.

    Good luck with it and i hope your first day goes ok, dont just suddenly stop it though hun incase you get withdrawl symptoms and that will make you ill.

    hugs, kel xxx

  • (dyslexic volenteer ) enjoy the time you have off with the children. and the good day your having .

    dont forget there is a week off for half term .before summer holidays.

    if the tablets work maybe you could go back to the GP and change the medication dose .

    Gentle hugs back xx

You may also like...